# SDR 20000714SH023

- Difficulty date: May 21, 1999
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N888CA
- Make and model: Gulstm 500B
- Aircraft serial: 1318127
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 75191
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FORWARD END OF CAMSHAFT BROKE WHERE PROPELLER GOVERNOR DRIVING GEAR ATTACHES.  THIS RESULTED IN LOSS OF PROPELLER GOVERNOR AND LOSS OF RPM.  ENGINE WAS FEATHERED AND LANDED SAFELY.  (X)
